MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F250NRE HF 12/CS 2.5SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX F250NRE HF 12/CS 2.5SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 0500325E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility office manager reported that a visible external dialyzer blood leak occurred thirty minutes after the initiation of the patient¿s hemodialysis (hd) treatment.The machine, a fresenius 2008t machine, did not alarm, but is not expected to for an external blood leak.A crack was noted on the dialyzer.Fresenius bloodlines were not in use.The patient¿s blood was completely returned following the incident.The patient¿s estimated blood loss (ebl) is 100ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on the same machine and treatment completed successfully with new supplies.The complaint device is not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.Continuous improvement is of the utmost importance to fresenius medical care as we strive to provide dialysis products of the highest quality to our patients.Reports of leaking product are investigated both individually as complaints, as well as via the nc/capa program, in order to assess and improve our products and processes.Capas for vision systems and blood leak reduction are recent examples of leak related investigations directed at an overall reduction in dialyzer leaks.
 
Event or Problem Description

Brand Name
OPTIFLUX F250NRE HF 12/CS 2.5SA EBEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24002948
Report Number0001713747-2026-00014
Device Sequence Number13387681
Product Code KDI
UDI-Device Identifier00840861100170
UDI-Public00840861100170
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500325E
Device Lot Number25KU04012
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Patient Age64 YR
Patient SexMale
Patient Weight85 KG